Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 30, 2014, 01:59:46 PM

Login with username, password and session length


Members
  • Total Members: 23587
  • Latest: obie1
Stats
  • Total Posts: 640574
  • Total Topics: 48654
  • Online Today: 220
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: SEROSTIM question  (Read 671 times)

0 Members and 1 Guest are viewing this topic.

Offline pointer165

  • Member
  • Posts: 43
SEROSTIM question
« on: April 09, 2014, 11:10:22 PM »
I have been POZ for over 30 years and it was the ablatia heart procedure 2 years ago that led me to loose over 30 pounds. Before that I didn't have any problems with my HIV meds. I'm about to start  Serostim for my muscle wasting and  to give ME back my appetite. My first concern is the injection that I will be doing/ not looking forward to that. I believe ADAP does not cover this drug but my BCBS will by mail .. Any concerns from you guys would be helpful in this next phase of my life
Thank you..
Tony
Guamanian

Offline deibster

  • Member
  • Posts: 153
Re: SEROSTIM question
« Reply #1 on: April 27, 2014, 04:34:28 PM »
Hi Tony,
Have you asked the doc about the pills, I believe the name is Megase, but I could be wrong. It is a derivative of Canabis, appetite stimulant. I don't know if the Serostim does more than stimulate appetite. Does it have a direct effect on the muscles? These are the questions I'd be asking. Good luck.
Hugs from gay Provincetown, deibster
Poz since Dec 1992. Meds since 1995. Disability since 2005.

Prezista/Norvir, Epzicom, Cytomel, Prevacid, pravastatin, Fenofibrate, Remeron, Zoloft, Concerta, doxazosin, Allegra180, Nasocort, Centrum, Flax Oil, Fish Oil

Offline pointer165

  • Member
  • Posts: 43
Re: SEROSTIM question
« Reply #2 on: April 27, 2014, 05:13:46 PM »
Deibster: thanks for replying
THC ::The pill form we have in the USA of THC is synthetic and too strong for me. This is a different medication::The Serostim ( used in muscle wasting )was explained to me by my MD and at the same time may give you an appetite .. You do know that's two different meds you're mentioning. I have tried the THC in capsule form when I had  stage one Cancer/ synthetic THC is not for me/ just made me pass out literally. / don't like it... The Serostim is injectable and also comes in some form other then an injection/ you scratch your skink guess like a TB test , something like that but whatever means it's injectable, coming directly from the drug company, I have to pass the criteria before I even get the meds for insurance purposes

Cheers..
Tony

FYI: in NY state canabis is not legal right now
Guamanian

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.